# SDR SWAA2021050360404

- Difficulty date: March 30, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 74,508 hours, 43,627 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ. STAB RIB AT STAB STA 120.30 3RD VERT STIFFENER IS CRACKED. / REPAIRED LT HORIZONTAL STAB RIB AT STAB STA 120.30 3RD VERTICAL STIFFENER IAW SRM 55-10-09-2R-4.
